Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 14, NWS Milwaukee, WI

February 15, 2021

NWS Milwaukee, WI issued this small craft advisory at Feb 15, 2021, 2:50 AM CST. It took effect at Feb 15, 2021, 2:19 PM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2021, 2:50 AM CST (08:50 UTC)
In effect from
Feb 15, 2021, 2:19 PM CST
Expired
Feb 16, 2021, 6:00 PM CST
In force
28 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

472 
WHUS73 KMKX 150850
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
250 AM CST Mon Feb 15 2021

LMZ643-644-151700-
/O.EXA.KMKX.UP.W.0001.000000T0000Z-210215T1800Z/
/O.NEW.KMKX.SC.Y.0014.210216T0000Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
250 AM CST Mon Feb 15 2021

...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST TUESDAY...

* WHAT...For the Heavy Freezing Spray Warning, heavy freezing 
  spray at a rate of 2 cm per hour or greater may rapidly 
  accumulate on vessels. For the Small Craft Advisory, waves 3 
  to 6 ft with northeast winds up to 25 knots expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...For the Heavy Freezing Spray Warning, until noon CST 
  today. For the Small Craft Advisory, from 6 PM this evening to 
  6 PM CST Tuesday.

* IMPACTS...Operating a vessel in heavy freezing spray is
  hazardous. Freezing spray may render mechanical and electronic
  components inoperative. Rapid ice accretion on decks and
  superstructures may result in a catastrophic loss of stability.
  Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151700-
/O.CON.KMKX.UP.W.0001.000000T0000Z-210215T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
250 AM CST Mon Feb 15 2021

...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Heavy freezing spray at a rate of 2 cm per hour or 
  greater may rapidly accumulate on vessels.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...Until noon CST today.

* IMPACTS...Operating a vessel in heavy freezing spray is 
  hazardous. Freezing spray may render mechanical and electronic 
  components inoperative. Rapid ice accretion on decks and 
  superstructures may result in a catastrophic loss of stability.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare for dangerous accumulation of ice on
their vessel. If possible, remain in port, avoid the warning area
or conduct mitigation.

&&

$$
6 follow-up statements
640 
WHUS73 KMKX 151810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1210 PM CST Mon Feb 15 2021

LMZ643-644-160215-
/O.EXP.KMKX.UP.W.0001.000000T0000Z-210215T1800Z/
/O.CON.KMKX.SC.Y.0014.210216T0000Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
1210 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST TUESDAY...
...HEAVY FREEZING SPRAY WARNING HAS EXPIRED...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves
  3 to 6 ft expected for ice free areas are expected.

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...From 6 PM this evening to 6 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-151915-
/O.EXP.KMKX.UP.W.0001.000000T0000Z-210215T1800Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1210 PM CST Mon Feb 15 2021

...HEAVY FREEZING SPRAY WARNING HAS EXPIRED...

Concern for heavy freezing spray is diminishing with the slightly
warmer temperatures today, but moderate freezing spray is still 
possible with the gusty north-northeasterly winds and building 
wave.

$$
549 
WHUS73 KMKX 152019
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
219 PM CST Mon Feb 15 2021

LMZ645-646-160430-
/O.EXB.KMKX.SC.Y.0014.210215T2019Z-210217T0000Z/
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
219 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST TUESDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 25
  kt. Waves 2 to 4 feet in ice free areas. 

* WHERE...Nearshore Waters from North Point Lighthouse to 
  Winthrop Harbor IL.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Widespread ice in the nearshore waters will
  suppress wave heights.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ643-644-160430-
/O.EXT.KMKX.SC.Y.0014.210215T2019Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
219 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and waves
  building to 3 to 8 ft in ice free areas. 

* WHERE...Nearshore Waters from Sheboygan to North Point 
  Lighthouse.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Partial ice coverage in the nearshore
  waters will suppress the waves in some areas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
MBK
773 
WHUS73 KMKX 160231
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
831 PM CST Mon Feb 15 2021

LMZ643>646-161045-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
831 PM CST Mon Feb 15 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
826 
WHUS73 KMKX 160920
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
320 AM CST Tue Feb 16 2021

LMZ643>646-161730-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
320 AM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
833 
WHUS73 KMKX 161513
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
913 AM CST Tue Feb 16 2021

LMZ643>646-162315-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
913 AM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  waves 4 to 7 ft.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
524 
WHUS73 KMKX 162002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
202 PM CST Tue Feb 16 2021

LMZ643>646-170000-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-210217T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
202 PM CST Tue Feb 16 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt. Waves 3 to 6 feet subsiding
  to 2 to 4 feet.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 9:11 PM CST, 5 hours 39 minutes earlier.

Area forecast discussion, Feb 14, 9:11 PM CST, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
911 PM CST Sun Feb 14 2021

.UPDATE...
(Issued 910 PM CST Sun Feb 14 2021)

Forecast looks on track for the rest of this evening, with no
major changes made at this time.

Much of southern Wisconsin is blanketed with mid and upper level
clouds this evening, keeping temperatures from plummeting. While
temperatures are not expected to be as cold as last night, northwest
to north winds of roughly 8 to 13 mph will still help drop wind
chills to 20 to 30 below late tonight through Monday morning. Some
very light snow may sneak into far southeast portions of Kenosha
County late tonight into early Monday morning. If this snow is
above to overcome the dry low levels, not much in the way of
accumulations are expected.

Anderson

&&

.SHORT TERM...
(Issued 250 PM CST Sun Feb 14 2021)

Tonight through Monday night:

Strong high pressure sitting over the upper Midwest today will
gradually weaken tonight through Monday as it slowly meanders
eastward. With a system skirting to our south tonight there will
be a slight chance for some snow across far southeastern WI.
However, the latest high-res models have been trending the snow
to stay south of the WI/IL border, which makes sense give the
stout dry layer in place from 700mb-900mb.

The main focus of short term continues to be the bitter cold.
Although a broken high cloud deck will blanket the area with winds
around 5-15 mph tonight, we are still expecting temps to fall
into the negative single digits/teens with wind chills dipping as
low as the negatives 30s. Thus, a Wind Chill Advisory remains in
effect until noon Monday. Again these dangerous wind chills could
cause frostbite on exposed skin in as little as 10 minutes. So be
sure to bundle up and stay warm. Conditions will slightly improve
on Monday with daytime temps climbing above zero.

After the cold start to Monday, the focus quickly shifts to snow
potential late Monday into Tuesday as the high weakens and slowly
shifts east. This will result in a northeasterly wind shift off a
mostly open Lake Michigan and combine with the approaching mid-level
trough bringing favorable dCVA and low-level frontogenesis to
southern WI from the Central Plains Monday night into Tuesday will
all set us up for an increased potential for lake effect snow. In
addition to the favorable dynamics forcing and flow, the GFS, NAM,
ECMWF all have delta Ts from the 850mb to the warmer lake waters in
the realm of -15C to -20C. Combined this with an inversion layer
around 5kft and confidence increases from a lake effect snow setup,
mainly for areas along the lakefront south of Manitowc.

However, lake effect snow in southern WI is a tricky beast to
forecast and a slight shift in the winds, the track of the
trough/dynamics, or the band placement can be the difference
between a dusting to several inches, thus some uncertainty
remains. Nevertheless, models have been and continue to hint at
several of these factors coming together Monday night into Tuesday
that point to the potential for a decent lake effect snow event
with a few to several inches of snow possible.

Wagner

&&

.LONG TERM...
(Issued 250 PM CST Sun Feb 14 2021)

Tuesday through Sunday:

Lake effect snow is expected to continue through most of Tuesday,
but is progged to gradually lighten up into the evening as the
mid-level trough exits the region and winds turn more easterly
overnight. However, another mid-level trough pushes into the
region Wednesday and there may be enough of a fetch with the more
southeasterly winds for another light band of lake effect snow to
produce some light snow for areas north of Port Washington.
Additionally, low-level WAA associated with wave could bring some
additional flurries/light snow to inland southern WI as well, but
confidence is not real high at this time.

Otherwise, ensembles are in fairly good agreement with temps
increasing through the middle of next week with highs climbing
into the 20s. Models are even hinting that we may see near
freezing temps next weekend, which will feel like a heatwave
after this stretch of bitter cold, but there is still around a 5
degree spread temps between the ensemble members. So will
continue to monitor, but one can only hope for warmer weather.

Wagner

&&

.AVIATION...
(Issued 910 PM CST Sun Feb 14 2021)

VFR conditions remain in place this evening. KENW may see
additional light snow overnight, but confidence is higher that
this light snow stays south of the WI border. Ceilings will
gradually lower into the MVFR range for terminals near Lake
Michigan during the morning/afternoon hours on Monday.

It does look like KSBM/KMKE/KENW will get into a few stronger
bands of lake enhanced/effect snow late Monday afternoon into
early Tuesday morning. Depending on where these bands push onshore,
MVFR ceilings and IFR visibilities will be possible. Northwest
winds become north during this TAF period. Gusty winds are
possible at times, especially for terminals closer to Lake
Michigan Monday/Monday night.

Anderson

&&

.MARINE...
(Issued 250 PM CST Sun Feb 14 2021)

Increased winds and building waves overnight into Monday may result
in small craft conditions. However, given the ice coverage in most
of our nearshore waters will hold of on issuing any small craft
advisories at this time.

Otherwise, the main focus for the open waters of Lake Michigan
continue to be the increased northwest to northerly winds, building
waves, and bitter cold temps this evening into Monday likely
resulting in heavy freezing spray. Thus, we continue the heavy
freezing spray warning through Monday morning. Winds are expected to
become lighter and shift more northeasterly later Monday into
Tuesday as surface high pressure skirts to the east. Looking at
quieter marine conditions with east to northeast winds into the
middle of next week.

Wagner

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Chill Advisory...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-
     WIZ058-WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-
     WIZ067-WIZ068-WIZ069-WIZ070-WIZ071-WIZ072 until noon Monday.

LM...Heavy Freezing Spray Warning...LMZ080-LMZ261-LMZ362-LMZ364-
     LMZ366-LMZ563-LMZ565-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-LMZ878
     until noon Monday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Feb 14, 3:13 PM CST, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
313 PM CST Sun Feb 14 2021

WIZ046-047-051-052-056>060-062>072-152115-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
313 PM CST Sun Feb 14 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Wind Chill Advisory is in effect for bitterly cold wind chills
of 20 below to 35 below zero.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

The Wind Chill Advisory remains in effect until noon Monday, but
very cold temperatures will continue into Tuesday morning.

Lake enhanced snow is becoming more likely for late Monday
afternoon into Monday for the counties adjacent to Lake MI.
Several inches of snow may occur from Milwaukee to Kenosha.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-152115-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
313 PM CST Sun Feb 14 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Waves may approach small craft levels Monday and Tuesday. Light
freezing spray will be possible at times through Tuesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-152115-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
313 PM CST Sun Feb 14 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Heavy freezing spray is expected due to breezy northwest winds and
very cold temperatures.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Heavy freezing spray concerns continue through Monday morning.
Light to moderate freezing spray will be possible through Tuesday.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:17 AM CSTWinter Weather AdvisoryMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan35 hr
Feb 15, 1:53 PM CSTWinter Storm WarningMKXKenosha, Milwaukee, Racine24 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.